On some questions in the theory of approximation of functions in the spaces $C[a,b]$ и $L^{(s)}[a,b]$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1959), pp. 184-197
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_4_a22,
author = {I. V. Tsenov},
title = {On some questions in the theory of approximation of functions in the spaces $C[a,b]$ {\cyri} $L^{(s)}[a,b]$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {184--197},
year = {1959},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_4_a22/}
}
TY - JOUR
AU - I. V. Tsenov
TI - On some questions in the theory of approximation of functions in the spaces $C[a,b]$ и $L^{(s)}[a,b]$
JO - Izvestiâ vysših učebnyh zavedenij. Matematika
PY - 1959
SP - 184
EP - 197
IS - 4
UR - http://geodesic.mathdoc.fr/item/IVM_1959_4_a22/
LA - ru
ID - IVM_1959_4_a22
ER -
I. V. Tsenov. On some questions in the theory of approximation of functions in the spaces $C[a,b]$ и $L^{(s)}[a,b]$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1959), pp. 184-197. http://geodesic.mathdoc.fr/item/IVM_1959_4_a22/